| is this one of the side effects?
May 4, 2005
Can HIV treatment cause male impotence or is it a psychological problem? I'm thinking my fiance' just isn't attacted to me or maybe he's just too tired to be bothered. I was also thinking that ever since he told me about his + result, that maybe he is just worried about infecting me and does not want to take any chances..... which unfortunately leaves me celibate at 35 years old...when I'm supposed to be in my prime. If it is in fact a physical condition, can Viagra or Levitra really help him with this problem?
Response from Dr. Henry
For many patients worry about HIV and transmission concerns can impair libido and sexual performance (psychological effects). Evaluation by his HIV doc of male hormone levels and for other possibly related conditions (i.e. diabetes) is often done in that setting. Viagra like drugs can help many patients though there are many potential drug interactions (i.e with protease inhibitors) that have to be considered. KH
Diabetic and Lipo concerns after 18years on meds
Aching Joints at Night
- Unprotected Sex Without Ejaculation And HIV Transmission Risk
- Itchy Testicles Could I Have HIV
- Diarrhea After Blowjob Worried I Have HIV
- Fatigue After Anal Sex Top Sign Of HIV AIDS
- Itchy Scrotum After Touching Vaginal Fluid Sign Of HIV AIDS
- Sore Throat After Kissing Stripper Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.